# SDR AALA20001325

- Difficulty date: August 10, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271012
- Part serial: P0810
- Condition: Leaking
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1626 - TAIL COMPARTMENT TEMP HIGHT LIGHT CAME ON DURING CLIMBING.  THE LIGHT WENT OUT AFTER ABOUT 5 MINUTES.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  REPLACED RIGHT SIDE PNEUMATIC SYSTEM AUGMENTATION VALVE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (M)
